I see that you submitted your question on 30/06/2020. It only came through for the Paediatrician's questions to day 05/07/2020.
You certainly had a fright with your little daughter when she had her 18 month vaccination. This is a repeat of her 6 -in 1 vaccinations that were given at 2,3 and 4 months. It is quite common for young children to develop a fever following this vaccination. Children of this age with a fever may shiver very slightly and their temperature does not usually go above 38 degrees. It is unlikey to happen again and is not a sign of an allergic reaction to the vaccination. The correct treatment is usually to give a single dose of Panado or Calpol syrup which contains Paracetamol, the same ingredient that is is found in the Empaped suppository, which is also a good choice.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.